# SDR SWIA2020041750136

- Difficulty date: March 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAILS R BL9 FS 364 TO 409.128 APPROX HAS CORROSION AS MARKED   (C-CHECK) RO 4/16/2020   BLENDED OUT CORROSION ON  RH SEAT REAIL RBL9 FS 364 TO FS 409.128. REF CRJ 200 SRM. SEAT TRACK OUT OF LIMITS. REF CRJ. REMOVED AND REPLACED SEAT TRACK. REF BOMBARDIER REO CRJ 200 AMM.
